Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2012, Article ID 691408, 11 pages
Research Article

Thirty-Year Periodicity of Cosmic Rays

1Instituto de Geofísica, Universidad Nacional Autónoma de México, C.U., 04510 Coyoacán, DF, Mexico
2International Academy for Appraisal and Consulting (MAOK), Moscow, Russia
3IZMIRAN, Academy of Sciences of Russia, Troitsk, Moscow 142092, Russia

Received 6 September 2012; Accepted 27 October 2012

Academic Editor: Karel Kudela

Copyright © 2012 Jorge Pérez-Peraza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jorge Pérez-Peraza, Víctor Velasco, Igor Ya. Libin, and K. F. Yudakhin, “Thirty-Year Periodicity of Cosmic Rays,” Advances in Astronomy, vol. 2012, Article ID 691408, 11 pages, 2012.